# SDR UPS04843526

- Difficulty date: October 25, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5642083
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA -99 AT DOOR 90A NEAR L23L.  REMOVED LIGHT CORROSION AT SITE.  REMOVED .003 MAT FROM .088 THICK RIB, WITH IN LIMITS PER SRM53-2-0 FIG 1F, TREATED PER SRM 51-1-8.  FOUND RIB CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER (7075T6-.080) AND REPAIR ANGLE (7075O-.100 H.T. TO T6) REF SAA SK798-255, DPS 7.00-1, SRM51-1-26, 51-1-20D, 51-1-8.
